<  Back to the Polytechnique Montréal portal

On Lower Bounds for Numbered Complete Graphs

P. Hansen, Brigitte Jaumard and C. Meyer

Article (1999)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/28907/
Journal Title: Discrete Applied Mathematics (vol. 94, no. 1-3)
Publisher: Elsevier
DOI: 10.1016/s0166-218x(99)00022-0
Official URL: https://doi.org/10.1016/s0166-218x%2899%2900022-0
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 May 2023 15:34
Cite in APA 7: Hansen, P., Jaumard, B., & Meyer, C. (1999). On Lower Bounds for Numbered Complete Graphs. Discrete Applied Mathematics, 94(1-3), 205-225. https://doi.org/10.1016/s0166-218x%2899%2900022-0



Repository Staff Only

View Item View Item